# SDR CA100119004

- Difficulty date: December 15, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 8,695 hours
- Engine: Ge GE90115B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Condition: Worn
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE DAMAGED FUEL FILTER WAS FOUND ON ALIAS B34/SN 906537. THIS ENGINE IS CURRENTLY INSTALLED ON 731 POSITION NR 1.  PRODUCTION PERMIT 777-73-39874 HAS BEEN ISSUED TO COVER THE FRETTING FOUND.  THE DAMAGE FOUND ON THE POWER PLANT WHEN IT WAS OFF WING. (THE BOTTOM OF THE FUEL FILTER HSG WITH A MIRROR IMAGE OF THE PN ETCHED IN THE FUEL FILTER NOW ALSO PRESENT IN THE HSG).
